Received Sep 12, 2025
| Type | Name | Manufacturer | Dose | Lot | Route / Site |
|---|---|---|---|---|---|
| FLU3 | INFLUENZA (SEASONAL) (FLUBLOK) | SANOFI PASTEUR | UNK | U8823DA | IM / LA |
Patient called pharmacy 9/12 reporting possible side effects from a flu vaccine she got from 9/8/25. She has experienced a rash (red and bumpy) upper belly button going up on left side to under her breast and dry, cracking lips. She has been using cortisone cream on the rash, and it has not been better. then patient called back after and said that her headaches also started on 9/9 until now. Patient said she doesn't usually got headaches. According to patient, she did not have anything new in her diet or new medication. I recommend patient to go to urgent care since it has been days and her symptoms still not going away. I will follow up with her again later today.
HEALTHY
HIGH BLOOD PRESSURE, HIGH CHOLESTEROL
TOPIRAMATE, HYDROCORTISONE 2.5% CREAM, ALBUTEROL INHALER, LEVOTHYROXINE, AMLODIPINE, ROSUVASTATIN, LISINOPRIL.
NO KNOW ALLERGY
None